# SDR HNAA2021050400185

- Difficulty date: April 17, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 47,551 hours, 44,055 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FR 20 CORRODED ....REMOVED AND REPLACED SERVICEABLE CROSSBEAM AT FR 20 IAW EMB145 SRM 51-40-02 AND SRM 51-20-01
